MathSciNet Relay Station
MathSciNet bibliographic data
MR377918 57D15 (32C40)
Scharf, Alois Zur Faserung von Graphenmannigfaltigkeiten. (German) Math. Ann. 215 (1975), 35–45.
For users without a MathSciNet license , Relay Station allows linking from MR numbers in online mathematical literature directly to electronic journals and original articles. Subscribers receive the added value of full MathSciNet reviews.

Username/Password Subscribers access MathSciNet here

AMS Home Page

American Mathematical Society American Mathematical Society
201 Charles Street
Providence, RI 02904-6248 USA
© Copyright 2017, American Mathematical Society
Privacy Statement